# SDR DALA2019062703969

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 70,136 hours, 29,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ARM/DISARM LEVER ON 3L ENTRY DOOR "STICKS" AND IS VERY DIFFICULT TO MOVE. DOOR CURRENTLY DISARMED. CORRECTIVE ACTION:FOUND SLIDE LANYARD JAMMING GIRT BAR. REPOSITIONED LANYARD. (6299834)
